Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fouls smell in urine and bloated stomach after change in diet. Had UTI in the past. Urine test showed presence of blood, nitrites and leucocites. Reason?

I ate fish and asparagus and my urine had bad odor.. I got scared as I had just had uti a week before, had blood,nitrites and leucocites in my urine.. I took antibiotic Bactrim for 7 days.. Are my kidneys working fine. What is it. I eat fish all the time,never happened before. I m eating very mild n light food since then . No meats, fish . Mostly salads n lentils. Is everything ok in my body. My stomach feels tired and bloated and I feel like burping.. Something did change in my digestive system since I got uti. What is it. This all happened 2 weeks back.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Blood, nitrites and leucocytes all suggest presence of infection. however since you have already taken antibiotics for 7 days mostly your UTI must have resolved. Please get your urine tested again to confirm if UTI has resolved. Even concentrated urine can give bad odour. Your kidneys must be functioning well but to confirm get kidney function test done. Bloating sensation in stomach could be a side effect of antibiotic. High fibre diet and lentils can cause flatulance. Dont worry you will be alright.
wish you well
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor